After 2.5 weeks of the increase the front of my head is so sore i can't even think straight , how do you know if its too high of a dose and or just not given enough time as the headaches are severe thank you
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
- 5 Nov 2018 by ginogino
- 14 November 2018 (9 weeks ago)
- prozac, depression, headache, obsessive compulsive disorder, panic disorder, major depressive disorder, dosage, anxiety and stress, sores
This is really a question to pose to your health care provider.
That is quite a predicament and probably one in which you don't want to wait 5 weeks to find out the reason. Headache related to dosage adjustment should probably have faded by now. Too, it could be that your headache is due to some other reason unrelated to your Prozac dosage. I think you should consider contacting your Doctor.
Take care for now and all the best.
Based on your history of Prozac use I doubt it is a 20mg hike. Possibly try and recall anything you might have changed recently, Diet, new apartment, job, over the counter medications.
Almost all Anti depressants can commonly cause migraines and headaches. I suffer from chronic migraine diseases and I only can take Effexor but stopped as I got nothing from it.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2014 • 1 answer
Updated 10 Oct 2016 • 2 answers
Updated 19 days ago • 4 answers
Updated 4 days ago • 3 answers
Updated 7 Dec 2018 • 3 answers